# SDR F3LA2009030600038

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 1606290001
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED THAT THE LEFT OVERWING EMERGENCY EXIT FAILED THE OPERATIONAL TEST OF THE UNLOCKING AND OPENING FROM THE CABIN IN THE ARMED MODE.  MAINTENANCE LUBRICATED THE LEFT OVERWING EXIT SLIDE CABLE IAW ENGINEERING AUTHORIZATION AO-52T-30102 AND PERFORMED OPERATIONAL CHECK IAW AMM 52-21-00-720-001.
